I've suffered from anxiety and panic attacks on and off for about 11 years now. My meds are Prozac and Klonopin. About a year ago, with a psychologist help, started lowering my dosage of Klonopin and Prozac. For the past six months now it seems that just about the time I start to go into premenstration mode I experience increased anxiety, headaches, trouble sleeping, depression and not wanting to leave the house. My psychiatrist thought it might have been increased sensitivity from going off the meds to quickly so I went back on my normal dosage of Prozac and increased my Klonopin slightly. Again this month I've got the same sensations of increased anxiety. Now I'm beginning to wonder if I might be experiencing pre-menopause symptons. Has anyone else gone through this? Please help me put this into perspective.
Posts You May Be Interested In
theatre and I are there already. I'm having a very berry tea with crackers, cheese and cherry tomatoes and she's having a joint with some beer and we're both on really comfy recliners on thick pile carpet. we need some help with the decor if anyone is around??
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...